# SDR AALA202302138267

- Difficulty date: February 8, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 34,014 hours, 14,305 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Part number: 1L40010545
- Condition: Unserviceable
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN / CLOSE. **SUPPLEMENTAL REPORT FOR AALA202302098267: MAINTENANCE FOUND BI-FOLD DOOR WHEEL PIN ASSEMBLY FAULTY. (ALLOWS DOOR TO SLIDE IN TRACK). WHEEL PIN ASSEMBLY REPLACED.** (CLOSED)
